# SDR 02FDEA00942

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727222
- Aircraft serial: 19081
- Aircraft time: 67,211 hours, 49,237 cycles
- Engine: Pwa JT8D1
- System (JASC): 8010 · Engine Cranking
- Part: Duct
- Part number: 65224464
- Part serial: 720334
- Condition: Blown
- Location: Nr 3 Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF NR 3 ENGINE HAD FIRE INDICATOR, IAW FLIGHT MANUAL QRM SHUTDOWN ENGINE,  FIRELIGHT EXTINGUISHED BY ITSELF AND TESTED GOOD.  NO ABNORMAL ENGINE INDICATIONS WERE NOTED.  AFTER ENGINE SHUTDOWN WINDMILLED FOR APPROXIMATELY 10 MIN.  NR 3 OIL PRESS APPROX 10 PSI (WINDMILLING).  OPENED NR 3 ENGINE COWLING.  FOUND SUPPLY DUCT (1ST ELBOW) OFF OF STARTER, BLOWN.  REMOVED AND REPLACED THE NR 3 ENGINE STARTER SUPPLY DUCT IAW MM, LEAK CHECK OK.  INSPECTION NR 3 ENGINE MAIN OIL STRAINER AND CHIP DETECTORS AS REQUIRED FOR ENGINE WINDMILLING CONDITION IAW MM.  NO CONTAMINATION FOUND.  REMOVED AND REPLACED NR 3 ENGINE MAIN OIL FILTER IAW MM.
